# SDR WRNA200700066

- Difficulty date: October 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP C54-400-03-00 AT M96 CHECK LEVEL II CORROSION WAS FOUND ON 4 HORIZONTAL BOLTS OF NR 2 ENGINE AFT MOUNT.  REMOVED AND REPLACED 4 HORIZONTAL MOUNT BOLTS IAW MM 20-21-17 AND MM 70-00-00.
